Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Equivariant BP-cohomology for finite groups
HTML articles powered by AMS MathViewer

by N. Yagita PDF
Trans. Amer. Math. Soc. 317 (1990), 485-499 Request permission

Abstract:

The Brown-Peterson cohomology rings of classifying spaces of finite groups are studied, considering relations to the other generalized cohomology theories. In particular, ${\operatorname {BP} ^{\ast }}(M)$ are computed for minimal nonabelian $p$-groups $M$. As an application, we give a necessary condition for the existence of nonabelian $p$-subgroups of compact Lie groups.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 55N91, 55N22
  • Retrieve articles in all journals with MSC: 55N91, 55N22
Additional Information
  • © Copyright 1990 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 317 (1990), 485-499
  • MSC: Primary 55N91; Secondary 55N22
  • DOI: https://doi.org/10.1090/S0002-9947-1990-1002925-3
  • MathSciNet review: 1002925